MathSciNet Relay Station
MathSciNet bibliographic data
MR906184 (88j:65123) 65J10 (49D15 65R20)
Groetsch, C. W.; Vogel, C. R. Asymptotic theory of filtering for linear operator equations with discrete noisy data. Math. Comp. 49 (1987), no. 180, 499–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement